Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.


Jensen, Max and Målqvist, Axel (2013) Finite element convergence for the Joule heating problem with mixed boundary conditions. BIT Numerical Mathematics, 53 (2). pp. 475-496. ISSN 0006-3835

Strauss, Michael and Boulton, Lyonell (2012) Eigenvalue enclosures and convergence for the linearized MHD operator. BIT Numerical Mathematics, 52 (4). pp. 801-825. ISSN 0006-3835

Burman, Erik (2007) On nonlinear artificial viscosity, discrete maximum principle and hyperbolic conservation laws. BIT Numerical Mathematics, 47 (4). pp. 715-733. ISSN 0006-3835

Wendland, Holger (2007) On the stability of meshless symmetric collocation for boundary value problems. BIT Numerical Mathematics, 47 (2). pp. 455-468. ISSN 0006-3835

This list was generated on Tue Jun 28 02:08:22 2022 BST.